RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1966, Volume 6, Number 3  


Summation of series containing characteristic coefficients
O. V. Sarmanov
411
On a class of methods for the iterational solution of time-optimal problems
A. B. Rabinovich
433
On finding the solutions for a given condition at infinity of certain systems of ordinary differential equations. II
E. S. Birger, N. B. Lyalikova
446
Monotonic stability of a motion which is neutral in the linear approximation
Z. A. Iskander-Zade
454
On some systems of quasilinear parabolic equations of the divergence type
I. Ya. Kanel'
466
Stability in $C$ of linear difference schemes with constant real coefficients
S. I. Serdyukova
477
The solution of the third boundary value problem for the two-dimensional heat conduction equation in an arbitrary region by a locally one-dimensional method
I. V. Fryazinov
487
The network method for the external Dirichlet problem
E. A. Volkov
503
On the construction of difference schemes for a second order elliptic differential equation
V. V. Badagadze
512
On the asymptotics with small $\varepsilon$ of the solution of the equation $u_t+(\varphi(u))_x=\varepsilon u_{xx}$, corresponding to a rarefaction wave
N. S. Bakhvalov
521
Problem of the decay of a discontinuity for a system of quasilinear equations without convexity conditions
V. A. Tupchiev
527
Special coding methods for increasing magnetic storage capacity
V. Yu. Vershubskii, V. M. Mikhelev
548

Scientific communications
On a method for the triangular factorization of an inverse matrix
V. N. Kublanovskaya
555
Quadratic convergence of the Jacobi method in the case of multiple eigenvalues
È. D. Levinson
556
Auxiliary polynomials for the direct determination of the Chebyshev interpolation polynomial
V. T. Gavrilyuk, T. Yu. Mazanovskaya
560
On numerical differentiation
T. F. Dolgopolova, V. K. Ivanov
570
Asymptotic expansions of certain integrals with sinusoidal kernels
A. N. Luzin
576
On a special problem in optimal control
R. P. Fedorenko
578
On the accuracy of varying direction schemes for the heat conduction equation
S. A. Krjakvina
582
Neutron waves from an infinite plane source of variable strength in a subcritical system
Yu. N. Drozhzhinov, I. G. Krutikova
589
On necessary conditions for the existence of particle-like solutions of a non-linear differential equation
B. V. Gisin
595
On a solution of the travelling salesman problem
L. A. Pčelincev
597
The solution of an integer quadratic programming problem
V. V. Bashurov
600

Scientific information
The algebraic eigenvalue problem: J. H. Wilkinson Oxford, 662 pp., 1965
V. V. Voevodin
602
The theory of incomplete cylindrical functions and their applications. Teoriya nepolnykh tsilindricheskikh funktsii i ikh prilozheniya: M. M. Agrest and M. Z. Maksimov, Atomizdat, Moscow, 1965
V. A. Ditkin
603
Non-linear differential equations: G. Sansone and R. Conti, (Translated from the Italian), Pergamon Press. Oxford, 536 pp., 1964
V. M. Volosov
604
Contributions to differential equations: J. P. La Salle (Ed.), 437 pp., London, 1965
A. D. Myshkis
605
Новые журналы
608
Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020